# SDR DHL9872016D

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 1 ENGINE PRECOOLER FWD HEAT SHIELD CRACKED AND MISSING LOWER I/B CORNER.  INSTALLED DOUBLER REPAIR AT FWD CORNER PER SRM 51-40-2, 6 BY 4, N/R 6777.
